# SDR ANCF2025081925

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- Aircraft time: 33,898 hours, 29,456 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,253 hours, 17,188 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSED, IAW AMM 12-32-22-640-065-A  STEP A (3). CLEANING GREASE NLG UPLOCK, AND TASK 32-31-00-720-003-A FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NLG WAS ACCOMPLISHED. TEST IS OK AND RETURN NORMAL CONDITION.
